Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Rejoinder: Polynomial Splines and their Tensor Products in Extended Linear Modeling

Charles J. Stone, Mark H. Hansen, Charles Kooperberg, Young K. Truong and Jianhua Z. Huang
The Annals of Statistics
Vol. 25, No. 4 (Aug., 1997), pp. 1454-1470
Stable URL: http://www.jstor.org/stable/2959059
Page Count: 17
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Rejoinder: Polynomial Splines and their Tensor Products in Extended Linear Modeling
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1454
    1454
  • Thumbnail: Page 
1455
    1455
  • Thumbnail: Page 
1456
    1456
  • Thumbnail: Page 
1457
    1457
  • Thumbnail: Page 
1458
    1458
  • Thumbnail: Page 
1459
    1459
  • Thumbnail: Page 
1460
    1460
  • Thumbnail: Page 
1461
    1461
  • Thumbnail: Page 
1462
    1462
  • Thumbnail: Page 
1463
    1463
  • Thumbnail: Page 
1464
    1464
  • Thumbnail: Page 
1465
    1465
  • Thumbnail: Page 
1466
    1466
  • Thumbnail: Page 
1467
    1467
  • Thumbnail: Page 
1468
    1468
  • Thumbnail: Page 
1469
    1469
  • Thumbnail: Page 
1470
    1470